BibTeX record journals/na/Dong10

download as .bib file

@article{DBLP:journals/na/Dong10,
  author    = {Jun{-}Liang Dong},
  title     = {Shifted skew-symmetric iteration methods for nonsymmetric linear complementarity
               problems},
  journal   = {Numerical Algorithms},
  volume    = {54},
  number    = {3},
  pages     = {343--357},
  year      = {2010},
  url       = {https://doi.org/10.1007/s11075-009-9338-4},
  doi       = {10.1007/s11075-009-9338-4},
  timestamp = {Thu, 18 May 2017 09:54:56 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/na/Dong10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier